I have been on synthroid 100 mcg since sept 2014. About 6 months in, my skin started getting very try and my very hair brittle. Now 12 months on synthroid and my hair looks like someone on met. Any suggestions?
I've been taking it for several decades and haven't experienced any dry skin or dry hair. I have experienced hair loss and my ears aching but again, no dry skin or dry hair. I do have dry skin but that's something I've had before ever taking this thyroid medication. It could be a cause but I'm thinking Not. Please give your pharmacy a call and or you're doctor's office to speak to your doctor's nurse. Hope things are much better now. God Bless & Goodnight
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started taking Synthroid & have noticed that my hair feels terrible-what brand of hair care to use
Posted 8 Apr 2010 • 1 answer
Posted 7 May 2013 • 3 answers
Posted 16 Aug 2015 • 2 answers
Dry skin, neon pee, funky smell, stains, tender enlarged breasts, greasy hair..All symptoms of what?
Posted 27 Jan 2016 • 0 answers
Posted 22 Feb 2016 • 1 answer